U.S. doctors online nowAsk doctors free
A 20-year-old male asked:

Does vitamin tablets make u have any side effect? or it just digests it if our body doesn't needed?

1 doctor answer1 doctor weighed in
Dr. Steven Charlap
Holistic Medicine 37 years experience
Can have side effect: Vitamin a, d, e, and k are fat-soluble vitamins so they can build up in your fat. Too much of these vitamins can lead to dangerous, toxic levels. Skip the pills and get the vitamins you need from food and sun.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 29, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.